# SDR HALA2008111500857

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 65,723 hours, 30,283 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Worn
- Location: Apu Oil Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MESSAGE "APU OIL QTY" ON TAXI IN.  APU RUNNING WHEN SHUT DOWN, MSG WENT AWAY.  OIL QUANTITY LOW.  RESERVICED OIL OPS CHECK GOOD NO LEAKS NOTED PER REF 49-11-00 FIG 116.  FOUND OIL CAP RING WORN AND COCKED AND NOT SECURED PROPERLY, RE-SECURED AND REPLACED SEAL.
